# SDR UALA2011081104229

- Difficulty date: August 11, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,949 hours, 10,998 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING BROKEN OFF AT SEAT ROW 4EF.  REPLACED EMERGENCY PATH LIGHTING ASSY AT SEAT ROW 4EF, OPS CHECK NORMAL.
